UNIGE document Scientific Article
previous document  unige:12764  next document
add to browser collection
Title

Strong stochastic stability and rate of mixing for unimodal maps

Authors
Viana, Marcelo
Published in Annales scientifiques de l'Ecole normale supérieure. 1996, vol. 29, no. 4, p. 483-517
Full text
Article (Published version) (3.2 MB) - public document Free access
Structures
Citation
(ISO format)
BALADI, Viviane, VIANA, Marcelo. Strong stochastic stability and rate of mixing for unimodal maps. In: Annales scientifiques de l'Ecole normale supérieure, 1996, vol. 29, n° 4, p. 483-517. https://archive-ouverte.unige.ch/unige:12764

189 hits

174 downloads

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :